Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2017 | Journal Article | IST-REx-ID: 1180 | OA
Algebraic vertices of non-convex polyhedra
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Phat - Persistent homology algorithms toolbox
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
The topology of the cosmic web in terms of persistent Betti numbers
P. Pranav, H. Edelsbrunner, R. Van De Weygaert, G. Vegter, M. Kerber, B. Jones, M. Wintraecken, Monthly Notices of the Royal Astronomical Society 465 (2017) 4281–4310.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
The Morse theory of Čech and delaunay complexes
U. Bauer, H. Edelsbrunner, Transactions of the American Mathematical Society 369 (2017) 3741–3762.
View | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173 | OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1617 | OA
On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662 | OA
Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1216 | OA
Acceleration feature points of unsteady shear flows
J. Kasten, J. Reininghaus, I. Hotz, H. Hege, B. Noack, G. Daviller, M. Morzyński, Archives of Mechanics 68 (2016) 55–80.
View | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222 | OA
Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252 | OA
Inducing a map on homology from a correspondence
S. Harker, H. Kokubu, K. Mischaikow, P. Pilarczyk, Proceedings of the American Mathematical Society 144 (2016) 1787–1801.
View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1254 | OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272 | OA
Generalized offsetting of planar structures using skeletons
M. Held, S. Huber, P. Palfrader, Computer-Aided Design and Applications 13 (2016) 712–721.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1289 | OA
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, R. Kuvaev, S. Kashin, Pattern Recognition Letters 83 (2016) 13–22.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1292 | OA
Computing the Thurston–Bennequin invariant in open books
S. Durst, M. Kegel, M.D. Klukas, Acta Mathematica Hungarica 150 (2016) 441–455.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
Multiple covers with balls II: Weighted averages
H. Edelsbrunner, M. Iglesias Ham, Electronic Notes in Discrete Mathematics 54 (2016) 169–174.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1330 | OA
Billiards in convex bodies with acute angles
A. Akopyan, A. Balitskiy, Israel Journal of Mathematics 216 (2016) 833–845.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1360 | OA
Elementary approach to closed billiard trajectories in asymmetric normed spaces
A. Akopyan, A. Balitskiy, R. Karasev, A. Sharipova, Proceedings of the American Mathematical Society 144 (2016) 4501–4513.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
A study of rigorous ODE integrators for multi scale set oriented computations
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, K. Mischaikow, Applied Numerical Mathematics 107 (2016) 34–47.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1555 | OA
Rich bifurcation structure in a two patch vaccination model
D. Knipl, P. Pilarczyk, G. Röst, SIAM Journal on Applied Dynamical Systems 14 (2015) 980–1017.
View | DOI | Download Published Version (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds
G. Graff, P. Pilarczyk, Topological Methods in Nonlinear Analysis 45 (2015) 273–286.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Shape, homology, persistence, and stability
H. Edelsbrunner, 9411 (2015).
View
 
2015 | Conference Paper | IST-REx-ID: 1568
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, in:, Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, IEEE, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
Triangulations from topologically correct digital Voronoi diagrams
T. Cao, H. Edelsbrunner, T. Tan, Computational Geometry 48 (2015) 507–519.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1582 | OA
Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 120–133.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1583 | OA
A simple algorithm for computing positively weighted straight skeletons of monotone polygons
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Information Processing Letters 115 (2015) 243–247.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584 | OA
Reprint of: Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 429–442.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590 | OA
Representing directed trees as straight skeletons
O. Aichholzer, T. Biedl, T. Hackl, M. Held, S. Huber, P. Palfrader, B. Vogtenhuber, in:, Graph Drawing and Network Visualization, Springer, 2015, pp. 335–347.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710 | OA
Minimal resistance of curves under the single impact assumption
A. Akopyan, A. Plakhov, Society for Industrial and Applied Mathematics 47 (2015) 2754–2769.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793 | OA View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Homological reconstruction and simplification in R3
D. Attali, U. Bauer, O. Devillers, M. Glisse, A. Lieutier, Computational Geometry: Theory and Applications 48 (2015) 606–621.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828 | OA
Invariant measures of genetic recombination process
A. Akopyan, S. Pirogov, A. Rybko, Journal of Statistical Physics 160 (2015) 163–167.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, IST Austria, 2015.
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1424 | OA
Statistical topological data analysis-A kernel perspective
R. Kwitt, S. Huber, M. Niethammer, W. Lin, U. Bauer, in:, Neural Information Processing Systems, 2015, pp. 3070–3078.
View | Download Submitted Version (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483 | OA
A stable multi-scale kernel for topological machine learning
J. Reininghaus, S. Huber, U. Bauer, R. Kwitt, in:, IEEE, 2015, pp. 4741–4748.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495 | OA
Relaxed disk packing
H. Edelsbrunner, M. Iglesias Ham, V. Kurlin, in:, Proceedings of the 27th Canadian Conference on Computational Geometry, Queen’s University, 2015, pp. 128–135.
View | Download Submitted Version (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
On computability and triviality of well groups
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature
V. Zobel, J. Reininghaus, I. Hotz, Mathematics and Visualization 40 (2015) 257–267.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2012 | OA
Sphere packing with limited overlap
M. Iglesias Ham, M. Kerber, C. Uhler, in:, Unknown, 2014, pp. 155–161.
View | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043 | OA
Distributed computation of persistent homology
U. Bauer, M. Kerber, J. Reininghaus, in:, C. McGeoch, U. Meyer (Eds.), Proceedings of the Workshop on Algorithm Engineering and Experiments, Society of Industrial and Applied Mathematics, 2014, pp. 31–38.
View | DOI | Download Submitted Version (ext.)
 
2014 | Book Chapter | IST-REx-ID: 2044 | OA
Clear and Compress: Computing Persistent Homology in Chunks
U. Bauer, M. Kerber, J. Reininghaus, in:, P.-T. Bremer, I. Hotz, V. Pascucci, R. Peikert (Eds.), Topological Methods in Data Analysis and Visualization III, Springer, 2014, pp. 103–117.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153 | OA
Induced matchings of barcodes and the algebraic stability of persistence
U. Bauer, M. Lesnick, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 355–364.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2155 | OA
The morse theory of Čech and Delaunay filtrations
U. Bauer, H. Edelsbrunner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 484–490.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2156 | OA
Measuring distance between Reeb graphs
U. Bauer, X. Ge, Y. Wang, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 464–473.
View | DOI | Download Submitted Version (ext.)
 

Search

Display / Sort

Citation Style: Default

Export / Embed